# SDR GUUA93652082110A

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 29,521 hours, 35,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT EMERGENCY FWD EXIT DOOR IS HARD TO OPEN.  ADJUSTED RT FWD EMERGENCY EXIT DOOR UPHOLSTRY.
